# SDR CALA9800019

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14889
- Make and model: Doug DC-9-82
- Aircraft serial: 49118
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 25503025
- Condition: Discharged
- Location: Cabin
- Component: Marathon
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY LIGHTS ON CEILING ABOVE ROW 1 TO 4 AND ROW 22 TO 30 INOPERATIVE.  THE BATTERIES IN FORWARD CABIN CEILING AND ABOVE ROW 24 WERE REMOVED AND REPLACED.
